Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking Lo Loestrin. No period. Cramps, sweating, shaking, urge to pass stool

Hi, I am not do for a period at all, and haven t actually had one in 5-6 months since my BC pill tends to do that. Im on Loesterin24fe and just started my first pack of Lo Loesterin with no time off in between the 2. Today, out of nowhere, I started feeling period like cramps , and within 5 minutes they were so excruciating I was shaking and sweating, and nothing was helping. I just rocked, squirmed around, and just couldnt stop moving around, I was desperate. I finally had to use the bathroom, so I sat there for about 10 mins, passed stool , and felt a great deal better. I ve never experienced that kind of cramping with a bowel movement following or in relation at all. It felt like period cramps x1000! But I am not bleeding at all.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for posting your query on health care magic.
It could be one of the side effects of the drug itself.
You need to get a transvaginal USG done immediately.
Consult your GP for further course of treatment.
Hope this helps.
Dr Nilofer
Answered: Wed, 24 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor